# SDR UPS01435715

- Difficulty date: April 8, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 UPPER DECK FLOOR BEAM UPPER CHORD AT BS 360 LBL 24-54 FOUND FOUR FLOORBEAM  PANEL ATTACHMENT HOLES CRACKED AS MARKED. REPAIRED CRACKED HOLES PER SB 747-53A2431 FIG 9. THE REPETITIVE INSPECTION TO BE FOLLWED BY UPS & TO BE BODIED IN 3000 FLT CYCLES PER EO B747-5320-12407-B (CUSTOMER HAD BEEN INFORMED).
